# SDR C77A20150209006

- Difficulty date: February 9, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N748CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000191
- Aircraft time: 18,130 hours, 14,731 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Fuselage
- Part time: 18,130 hours, 14,731 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE TO THE AFT CABIN FLOOR STRUCTURE RT AFT SEAT TRACK PN 170-86082-005 AT FRAME 84.  THE APPROX DAMAGE DIMENSIONS ARE AS FOLLOWS 1.4 INCHES X .80 INCH TO A MAXIMUM DEPTH OF .041 INCH DEEP.  BECAUSE THE FLOOR TRACK IS A PSE, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION.  THIS IS NOT CLASSIFIED AS FCS, BUT REQUIRES FOLLOW UP INSPECTIONS THAT WILL BE ACCOMPLISHED ON EO E170-53MR-026 1 IAW ANAC DER FORM ATTACHED.  TASK 53-23-005-0001 INTERNAL GVI THRESHOLD OF 20,000FC OR 26,600FH, INTERVAL OF 5,099FC OR 6,781FH, IS SUFFICIENT & IS MET USING THE INSPECTION REQUIREMENTS MPG MRBR REVISION 9.  THRESHOLD IS COUNTED SINCE NEW.  ACCOMPLISHMENT OF THIS PERMANENT REPAIR WAS ON EO E170-53MR-026 UNDER WORK ORDER 1560943.
